Citation: kitten. "PMA???: An Experience with Ecstasy (exp10475)". Erowid.org. Nov 13, 2001. erowid.org/exp/10475
||(pill / tablet)
About a couple months ago I went to a local club where most of us ravers like to go to every week. I had a few extra dollars on me so I decided to by some ectasy.(or what I thought was xtc) since no one I knew had it I decided to go asking around, I ended up asking some guy that I've never seen there before and he told me that he had some 'froggies' that he would give to me for $30. Being the naive idiot that I am decided to buy it even though I knew better than to buy a pill for more than $20. I went into the bathroom and looked at it only to find that it wasn't a froggie... it had a carousel horse on it and if I remember correctly it was tan.
So I decided to take only half of the pill just to be safe. I waited about 45 minutes to an hour maybe and I still didn't feel it kicking in. Then, all of a sudden it just hit me, I was overcome with the need to move my whole body incredibly fast. I thought I was fine, that it was just because of a little bit of speed in it or something but then when I still felt that way 20 minutes later I thought something was wrong. My heart was pounding out of my chest, I felt absolutely no effects that might of been caused by E, I was incredibly nauseous, my muscles tensed up, my whole body felt like it was on fire (I don't think I'd ever been that hot in my life) I noticed that it was starting to get hard to breathe and that my chest was starting to hurt. At that point I was beginning to think that I was on the verge of having a stroke. I thought that maybe if I lay down that everything would be better but it wasn't. People looked as if they were flying instead of walking, the music was going so unbelievably fast that I just wanted to cover my ears and scream. This was about 3 hours after I had ingested the pill.
Around the 4th hour I didn't even feel as if I was there, I thought I was dying. My skin was still burning, my heart was still racing. I was completely drenched from pouring water on myself. From that point on I can't remember much other than telling my friends how sorry I was and that I'd miss them but, when they tried to answer me back I couldn't hear a word they said or the music. All I saw was their mouths moving with no sound coming out. I'm not even that religious but I was praying to god the whole time. I just felt so far away from everyone and everything. The faster things went the hotter I got, the hotter I got the darker the room got. Finally about 5 hours later and at least 26 bottles of water later I started coming down.
Another thing I'd like to mention is the fact that when I ate the 1st half I put the other half in a wallet in my back pocket and by the end of the night my friend asked me to give them the pill so they could throw it away. I went to grab the wallet and then took the pill out, when I looked at it it was all smashed up and somewhat dissolved from being inside my soaking wet pocket. The strange thing was that it turned a bright shade of pink....??? I was completely baffled as to why it did that. Anyhow, I am sorry for writing so much, I'm just hoping that this might help someone in the near future. If I had it to do over and started to get the same symptoms again I would go to the nearest hospital a.s.a.p, especially if I had ingested more than half of the pill. I wonder if what I took was PMA.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.